Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i have a question, i just started taking pantothenic acid(B5) and b-complex, also vitamins a,c,d,e and zinc. i started all of them the same day and also started megadosing the pantothenic acid the same day, i have found out i got synthetic pantothenic acid i beleive, its just calcium pantothenate not d-calcium pantothenate, the brand is NOW. its the second day and my kidneys are hurting i dont know what it is but they have been all day and yesterday, is it because i am megadosing synthetic b5 or maybe beacuse i started all these vitamins the same day? also can you megadose more than 1 vitamin at a time? hopefully someone can help me out thanks.

Link to comment
Share on other sites

anyone please my face is getting better but my kidneys feel worse so i dont want to stop but idk if ima die or get real messed up

Link to comment
Share on other sites

idk I'm no doctor but have you stayed on the same diet and everything?

Are the meds the only thing you added/changed?

In my opinion thats a lot of meds to be taking, but there are a lot of people on here that do the same thing.. so idk.

Sorry about this post being less than informative, but lol sometimes just getting a reply on your thread will get other's attention.. so hopefully someone with knowledge replies

best of luck!

I'll pray that your kidneys don't fail!!

they are definitely vital body organs!

Edited by mslily009
Link to comment
Share on other sites

im takin all those and minocycline i dont kno what to do tho my kidneys feel like a burning sensation sometimes then feels like a have a kidney stone, im only 19 so idk. thanks tho i appreciate you trying to help and get attention to my post. =)

Link to comment
Share on other sites

I'd drop all the supplements. Your kidneys (and liver!!) are already trying to process the minocycline; that's enough at one time. Megadosing isn't the wisest move, especially not multiple supplements at once.

The 'burning sensation' may not even be related to the supplements/meds. I'd mention it to your doctor as there may be something else going on like an infection. Drink a gracious plenty of water, at least the recommended 8 a day.

Moved to Nutrition and Holistic health.

Link to comment
Share on other sites

anyone please my face is getting better but my kidneys feel worse so i dont want to stop but idk if ima die or get real messed up

Uhmm you could be detoxing but if you feel like you are "gonna die" I would stop everything, and get the advice from a naturopath if you can afford it (augh- my insurance, unfortunately, does not cover anything natural- its annoying). You might want to start taking one supplement at a time, also make sure you thoroughly research each supplement before you start taking them. Some- like vitamin A, can be dangerous in high amounts. Sometimes aches and pains are responses to detox, but it is best for the body to make changes slowly as to not overwhelm it. At least from my perspective. Good luck!

Link to comment
Share on other sites

ok i stopped takin everything and im just going to take zinc everyday and see if that works, if not im going to switch to B5, and switch if that doesnt work etc

Link to comment
Share on other sites

does anyone think it could be from megadosing synthetic b5? im immune to minocycline so i stopped taking that, i want to try the L-Cystiene with a few B5 caps has anyone tried them? if so does it work well?

Link to comment
Share on other sites

i have a question, i just started taking pantothenic acid(B5) and b-complex, also vitamins a,c,d,e and zinc. i started all of them the same day and also started megadosing the pantothenic acid the same day, i have found out i got synthetic pantothenic acid i beleive, its just calcium pantothenate not d-calcium pantothenate, the brand is NOW. its the second day and my kidneys are hurting i dont know what it is but they have been all day and yesterday, is it because i am megadosing synthetic b5 or maybe beacuse i started all these vitamins the same day? also can you megadose more than 1 vitamin at a time? hopefully someone can help me out thanks.

You need to get the real B5 to see any amazing effects. I've been on it for like uh 4 days and I've gotten AMAZING results. You can overdose on calcium and get kidney stones I believe. It's usually not smart to megadose more than one vitamin. Too much Vitamin A I think may be toxic. Do youself a favor, get real B5. Try Solgar. Get a real multivitamin. Take like 5 B5's a day and one multivitamin. First see your doctor about kidney stones.. see what they suggest.

Link to comment
Share on other sites

ok i just got Twinlabs pantothenic acid which i have seen many good things about, right now im takin vitamins A,D and Zinc and im starting to see some results so i might keep this up, but if it doesnt work ill will be switching to the Twinlab B5 and Twinlab B-50 complex. any other suggestions?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×